List of papers

 

[1] A maximum principle for some second order elliptic semilinear equations.
Rend. Sem. Fac. Sci. Univ. Cagliari 59(2) (1989), 147–154.
(MR 91m:35048, Zbl 0789.35025).


[2] A class of models for Skala’s set theory.
Z. Math. Logik Grundlagen Math. 38 (1992), 277–282.
(MR 94k:03064, Zbl 0793.03055).


[3] (with G. Porru) Convexity of solutions to some elliptic partial differential equations.
SIAM J. Math. Anal. 24 (1993), 833–839.
(MR 94d:35022, Zbl 0786.35022).


[4] Proprietà Qualitative delle Soluzioni di Equazioni Ellittiche via Principio di Massimo.
Ph.D. Thesis (1994), pp. 94, held by the National Libraries of Rome and Florence, (Italian).
On-line Italian abstract.


[5] Monotonicity of solutions to some semilinear elliptic equations.
Rend. Sem. Fac. Sci. Univ. Cagliari 65(1) (1995), 17–23.
(MR 97c:35051, Zbl 0871.35034).


[6] Logaritmica convessità delle soluzioni di blow-up dell’equazione Δu = u p.
Proceedings of the Conference “Differential Equations”,
Ann. Univ. Ferrara Sez. VII (N.S.) 41(suppl.) (1996), 211–215.
(MR 1471026)


[7] (with G. Porru) Asymptotic estimates and convexity of large solutions to semilinear elliptic equations.
Differential Integral Equations 10(2) (1997), 219–229.
(MR 97g:35050, Zbl 0889.35028).


[8] (with C. Bandle, G. Porru) Large solutions to quasilinear equations: existence and qualitative
properties
.
Boll. Un. Mat. Ital. B (7) 11 (1997), 227–252.
(MR 98i:35056, Zbl 0887.35056).


[9] On the existence of large solutions for equations of prescribed mean curvature.
Nonlinear Anal. 34 (1998), 571–583.
(MR 99e:35050, Zbl 0929.35048).


[10] (with E. Francini) Blow-up in exterior domains: existence and star-shapedness.
Z. Anal. Anwendungen 17(2) (1998), 431–441.
(MR 99g:35041, Zbl 0902.35041).


[11] (with B. Kawohl) Log-concavity in some parabolic problems.
Electron. J. Differential Equations 1999(19) (1999), 1–12.
(MR 2000d:35100, Zbl 0921.35030).


[12] Integrazione in termini finiti.
Archimede 51(2) (1999), 82–88.


[13] Radial symmetry and uniqueness for an overdetermined problem.
Math. Methods Appl. Sci. 24 (2001), 103–115.
(MR 2002i:35045, Zbl 0980.35117).


[14] (with W. Reichel) Existence and starshapedness for the Lane-Emden equation.
Appl. Anal. 78 (2001), 21–32.
(MR 2003b:35077, Zbl 1089.35022)


[15] Star-shape for elliptic equations.
Proceedings of the Third World Congress of Nonlinear Analysts,
Nonlinear Anal. 47 (2001), 3593–3598.
(MR 1979259, Zbl 1042.35540)


[16] Symmetry around the origin for some overdetermined problems.
Adv. Math. Sci. Appl. 13 (2003), 387–399.
(MR 2002730, Zbl 1078.35037)


[17] Boundary point lemmas and overdetermined problems.
J. Math. Anal. Appl. 278 (2003), 214–224.
(MR 1963476, Zbl 1085.35113)


[18] Overdetermined problems in annular domains.
Proceedings of the 3rd International ISAAC Congress,
World Scientific Publishing Co. vol. 2 (2003), 871–875.
(MR 2032765, Zbl 1060.35090)


[19] (with M. Lucia) Gamma-star-shapedness for semilinear elliptic equations.
Commun. Pure Appl. Anal. 4 (2005), 93–99.
(MR 2126279, Zbl 1210.35120)


[20] Quasi-concavity for semilinear elliptic equations with non-monotone and anisotropic nonlinearities.
Bound. Value Probl. 2006 (2006), Article ID 80347, 1–15.
(MR 2211400, Zbl 1136.35363)


[21] A characterization of the ellipsoid through the torsion problem.
J. Appl. Math. Phys. (ZAMP) 59 (2008), 753–765.
(MR 2442948, Zbl 1160.35385)


[22] (with M. Lucia) Laplacian eigenvalues for mean zero functions with constant Dirichlet data.
Forum Math. 20 (2008), 763–782.
(MR 2445117, Zbl 1151.35062)


[23] Extremality conditions for the quasi-concavity function and applications.
Arch. Math. 93 (2009), 389–398.
(MR 2558531, Zbl 1181.35038)


[24] (with B. Kawohl) On the convexity of some free boundaries.
Interfaces Free Bound. 11 (2009), 503–514.
(MR 2576214, Zbl 1180.35578)


[25] (with A. Loi) Radial balanced metrics on the unit disk.
J. Geom. Phys. 60 (2010), 53–59.
(MR 2578016, Zbl 1182.53066)


[26] Minimization of non-coercive integrals by means of convex rearrangement.
Adv. Calc. Var. 5 (2012), 231–249.
(MR 2912700, Zbl 1237.49003)


[27] Existence of solutions to some classical variational problems.
In: Geometric properties for parabolic and elliptic PDE’s. Springer INdAM Series 2 (2013), 131–142.
(MR 3050231, Zbl 1269.49001)


[28] Constrained radial symmetry for monotone elliptic quasilinear operators.
J. Anal. Math. 121 (2013), 223–234.
DOI: 10.1007/s11854-013-0033-y
(MR 3127383, Zbl 1282.35258)


[29] (with G. Porru) Optimization problems for the energy integral of p-Laplace equations.
Discrete Contin. Dyn. Syst. 2013, Dynamical Systems, Differential Equations and Applications. 9th AIMS Conference, suppl., 301–310.
(Zbl 1305.35032)


[30] Chi ha detto che la brachistocrona esiste?
Archimede 66(1) (2014), 7–15.


[31] Comparison principle and constrained radial symmetry for the subdiffusive p-Laplacian.
Publ. Mat. 58 (2014), 485–498.
(MR 3264508, Zbl 1304.35159)


[32] (with R. Servadei) Hopf’s lemma and constrained radial symmetry for the fractional Laplacian.
Math. Res. Lett. 23 (2016), 863–885.


[33] Convex functions over the whole space locally satisfying fractional equations.
Minimax Theory Appl. 2 (2017), 51–68.


[34] Constrained radial symmetry for the infinity-Laplacian.
Nonlinear Anal. Real World Appl. 37 (2017), 239–248.


[35] (with A. Iannizzotto) Existence and convexity of solutions of the fractional heat equation.
Commun. Pure Appl. Anal. 16 (2017), 2201–2226.


[36] (with V. Mascia) Non-local sublinear problems: existence, comparison, and radial symmetry.
Discrete Contin. Dyn. Syst. 39 (2019), 503–519.


[37] An overdetermined problem for the infinity-Laplacian around a set of positive reach.
Analysis – International Mathematical Journal of Analysis and its Applications (in print).


istogramma


torta

credits unica.it | accessibilità Università degli Studi di Cagliari
C.F.: 80019600925 - P.I.: 00443370929
note legali | privacy

Nascondi la toolbar